# SDR AU960509

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Pitted
- Location: Engine Reduction
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUFFERED A LIGHTNING STRIKE - DOME REMOVED AND GEARING  FOUND TO BE PITTED
